MAUDE Adverse Event Report: NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; Dental stereotaxic instrument

NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; Dental stereotaxic instrument
Model Number GEN 1
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a dental implant procedure with the neocis guidance system (ngs), the surgeon attempted a vertical sinus lift with increased implant height by 3mm using drills in reverse.During the procedure, the sinus membrane resistance was not felt resulting in perforation.The surgeon bone grafted and sutured the site to prevent further injury.The implant was not placed and the patient will return at a later date for the implant placement.No additional injury or medical intervention was reported as a result of this event.There is no indication of a device malfunction.The procedure is not an approved indication for use.This issue is being reported in an abundance of caution.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
Dental stereotaxic instrument
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st
unit 700
miami FL 33127
MDR Report Key21132310
Report Number3012787974-2025-80092
Device Sequence Number7517200
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public810004900004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGEN 1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown